Boundary non-crossing probabilities for Slepian process

Détails

ID Serval
serval:BIB_D654566B5863
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Boundary non-crossing probabilities for Slepian process
Périodique
Statistics & Probability Letters
Auteur(s)
Deng P.
ISSN
0167-7152
Statut éditorial
Publié
Date de publication
03/2017
Peer-reviewed
Oui
Volume
122
Pages
28-35
Langue
anglais
Résumé
In this contribution we derive an explicit formula for the boundary non-crossing probability of Slepian processes associated with a continuous piecewise linear boundary function. Furthermore, we use this formula to develop an approximation result to the boundary non crossing probability for general continuous boundaries.
Mots-clé
Gaussian processes, Slepian processes, Boundary non-crossing probabilities, Piecewise linear boundary
Web of science
Création de la notice
31/01/2017 23:25
Dernière modification de la notice
21/08/2019 6:13
Données d'usage